MAUDE Adverse Event Report: TELEFLEX MEDICAL HUDSON ET TUBE,CF,3.5; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL HUDSON ET TUBE,CF,3.5; TUBE, TRACHEAL (W/WO CONNECTOR
Model Number IPN048865
Medical Device Problem Code Dent in Material (2526)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn#: (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.From the pictures, it was confirmed the defect reported by the customer "occlusion - kinked".However, it is necessary to receive the physical sample to perform a proper investigation, determine root cause & implement corrective actions.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
 
Event or Problem Description
It was reported that "the anesthesia teacher used the product to perform surgical treatment on the patient.During bronchoscopy, it was found that the inner diameter of the product did not reach 3.5mm, bronchoscopy cannot go through and it could not be used normally".No patient injury or harm reported.Patient condition reported as "fine".
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one unit 5-10107 et tube, cf, 3.5 for investigation.The returned et tube was visually examined with and witho ut magnification.Visual examination revealed that where the inflation line enters the tube, the inflation line sits lower inside the tube which causes an occlusion of the inner diameter of the tube.It could not be determined what caused this issue, but a non-conformance has been opened at the manufacturing site to further investigate this issue.
 
Event or Problem Description

Brand Name
HUDSON ET TUBE,CF,3.5
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key12908383
Report Number3003898360-2021-01089
Device Sequence Number3840167
Product Code BTR
UDI-Device Identifier14026704616449
UDI-Public14026704616449
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date03/16/2025
Device Model NumberIPN048865
Device Catalogue Number5-10107
Device Lot Number73C2000266
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/08/2021
Supplement Date Received by Manufacturer04/06/2022
Initial Report FDA Received Date12/01/2021
Supplement Report FDA Received Date04/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown